# SDR SWAA2017101016968

- Difficulty date: October 1, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 18,996 hours, 7,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286A3142
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL EMERGENCY EXIT LIGHT IDENTIFIER SIGN WIRING OUT OF POSITION.  REPOSITIONED WIRE PER SIP IAW AMM.
